# SDR NWAA092065644

- Difficulty date: June 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 41,653 hours, 14,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EXTERIOR SLIDE ILLUMINATION LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY MODULE AND THE SYSTEM OPERATED NORMALLY AFTER IT WAS REPLACED.
